# SDR 2019FA0000347

- Difficulty date: September 10, 2019
- Submitted: October 22, 2019
- Operation: General aviation
- Aircraft: N827DG
- Make and model: Cessna U206G
- Aircraft serial: U20606286
- Aircraft time: 6,017 hours
- Engine: Cont IO550N
- Engine time: 1,575 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649899
- Part serial: D269504N
- Condition: Failed
- Location: Engine
- Part time: 1,575 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, Y
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FAILURE OF CRANKSHAFT. CRANKSHAFT SEPARATED AFT OF #2 MAIN BEARING. THERE WAS SEVERE DISTRESS OF THE #2 MAIN BEARING, CRANKCASE INTERIOR AND THE LOWER PART OF CYLINDERS 1 AND 2. ENGINE IMMEDIATELY LOST POWER. FORCED LANDING WAS SUCCESSFULLY PERFORMED IN SAMBURU COUNTY, NORTHERN KENYA WITH NO INJURIES AND ONLY MINOR DAMAGE TO THE AIRCRAFT.CRANKSHAFT FAILURE POTENTIALLY CAUSED BE #2 BEARING DISTRESS NOTED UPON DISASSEMBLY. ENG TOTAL TIME OF 1,574.6, OUT OF A TBO OF 2,200 HOURS. 
ENGINE AND PROP INSTALLED IN THIS AIRCRAFT IAW STC SA02507AT-D.AIRCRAFT WAS RECOVERED BY ROAD AND TAKEN TO NAIROBI, FOR DISASSEMBLY OF ENGINE, TO ASCERTAIN FAILURE.
